Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Improvement of an Anonymous and Lightweight Authentication Scheme for TMIS"
written by Chien-Ming Chen, Bin Xiang, Eric Wang Ke, Tsu-Yang Wu, Jerry Chun-Wei Lin,
published by Journal of Applied Mathematics and Physics, Vol.6 No.1, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top